Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Locally strange hyperbolic sets


Author: Lowell Jones
Journal: Trans. Amer. Math. Soc. 275 (1983), 153-162
MSC: Primary 58F15; Secondary 57R50, 58F10
DOI: https://doi.org/10.1090/S0002-9947-1983-0678341-7
MathSciNet review: 678341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to present a very general method of constructing basic sets having complicated local homeomorphism types.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 57R50, 58F10

Retrieve articles in all journals with MSC: 58F15, 57R50, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0678341-7
Article copyright: © Copyright 1983 American Mathematical Society